Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

periods and birth control

I have been on the pill birth control for 11 months now and was getting my period the last week of every packet....this past month I lost my packet and was not able to take it for two days then i took it like it told you to if you missed two days of the second week of pills I started my period on the third day after i didn't take it for 2 days and now i am still on it and that was over a week ago Has anyone experianced this or know when it will stop?? sorry its a little confusing thanks sooo much

Answer Question
 
Anonymous

Asked by Anonymous at 8:19 PM on Nov. 24, 2009 in Health

Answers (1)
  • Yes, your hormones are just all messed up. Stop taking the pills if you can and let your body rest and start over.
    tyfry7496

    Answer by tyfry7496 at 8:21 PM on Nov. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.